MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE MINI PL-TENSION BAND NARROW/2X2H/1.0MM THICK; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE MINI PL-TENSION BAND NARROW/2X2H/1.0MM THICK; BONE PLATE
Model Number 04.503.702
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of plate breaking is unknown.Lot number is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery occurred on (b)(6) 2018 due to plate failure.A matrix mandible mini plate was removed due to device breakage.It is unknown if fragments were generated and removed.It was further noted that the patient had cancer and the mandible had been originally split to address the cancer.It was noted that there was an issue with a tooth which may have caused pressure on the plate.The revision procedure was completed successfully.It is unknown what the patient was revised to.Surgical delay and patient status are unknown.Concomitant devices: screws (part: unknown, lot: unknown, quantity: unknown).This report is for a matrixmandible mini pl-tension band narrow/2x2h/1.0mm thick.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMANDIBLE MINI PL-TENSION BAND NARROW/2X2H/1.0MM THICK
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7558245
Report Number2939274-2018-52364
Device Sequence Number1638086
Product Code JEY
UDI-Device Identifier10887587022536
UDI-Public(01)10887587022536
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.702
Device Catalogue Number04.503.702
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight80